# SDR SWIA202303300024

- Difficulty date: March 24, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 36,703 hours, 24,586 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE STICKS IN HOUSING     (C-CHECK RO 3/28/2023)    REMOVED AND REPLACED AFT CARGO DOOR HANDLE ASSY REF CRJ900 AMM 52-31-03-000-801-A01, AMM 52-31-03-400-801-A01 & CRJ 900 SRM 51-42-21-001-001-A01REMOVED AND REPLACED FWD AND AFT BALANCE SPRING ASSYS WITH NEW P/N 601R35218-3 AND 601R35218-4 REF CRJ900 AMM 52-13-17-400-801-A03PERFORMED OPERATIONAL TEST OF THE AFT CARGO DOOR HANDLE REF CRJ900 AMM 52-31-03-710-801-A01. OP TEST GOODPERFORMED OPERATIONAL TEST OF THE AFT CARGO DOOR REF CRJ900 AMM 52-31-00-710-801-A02. OP TEST GOODPERFORMED LEAK CHECK OF AFT CARGO DOOR REF CRJ900 AMM 52-00-00-790-801-A01. NO LEAKS FOUNDCOMPLIED WITH 51-900-1002-SKY
